Doctor insights on:
Treatment For Chills And Rigors
Acetaminophen and: Find the cause asap.Get a more detailed answer ›
Hydrate: Could be a number of things and it is impossible to tell without more information. Because I do not have enough information, i would recommend you see your physician if this continues. In the brief description, it sounds like a some type of intestinal infection, say something like food poisoning. Make sure you stay hydrated. I know this can be hard with nausea, but it is paramount until appt. ...Read more
Is it normal to still have headache, nausea and dizziness after treatment with steroids and during antibiotic treatment for bact. Meningitis?
Signs of infection: Those are common signs of a systemic response (body wide) to infection. Sinus infections whether part of a viral or bacterial process can certainly cause these. Go see your doctor if symptoms last longer than a week or worsen, becoming more severe. ...Read more
Latest and best medication for typhiod fever.pt complain of abd pain,nausea,fever,.igG and IgM both positive..
Gastroenteritis.: The acute onset of fever, vomiting, and diarrhea, lasting for only one day, is usually due to acute gastroenteritis. This is most often a viral illness, although there can be many causes, including viral, bacterial, and food toxin causes. It is important to stay well hydrated. If your symptoms seem severe or last for more than 1 to 2 days, see your doctor. ...Read more
I treated for malaria and typhoid and am feeling better than before. No more headaches or fever. The only symptom left now is chills on my legs alone?
Malaria/typhoid: If you are feeling better after treatment, and back to your normal routine, I don't think you need to worry about chills on your legs alone. It will eventually go away. But if they become swollen or becomes painful, you may want to see a doctor as it maybe signs of something else, like blood clot. ...Read more
For cold ( no fever) and URI with occasional cough which Antibiotic you normally recommend for your patients doxycycline. or Amoxicillin and why.
Quite a few: There are quite a few. You should see your doctor. ...Read more
Go back to doctor: The best thing to do is to see the doctor who prescribed the medications. Answers on healthtap aren't intended for individual treatment, prescription or diagnosis. ...Read more
Suffered with these symptoms for 18 hrs. And it stop after taking pain relievers. Symptoms are frequent urination, bodyache, chills, fever, ightheadness.?
What can cause frequent chills and widespread aches with no signs of infection? Happens daily for few hours. Recent blood work normal. No fevers.
Thermal: Hypothermia caused by more cold than system can handle. Heat stroke is the other end more heat than the system can handle. They both have weakness and confusion as prominent symptoms. For cold gradual rewarding and vice versa. Hydration is important for both. ...Read moreSee 1 more doctor answer
For how many days Cefspan/cefixime 400mg (1 a day)should be taken for relap of typhoid with following conditions
See answer : For a typhoid relapse u shd use the same medicine as what u were initially treated with successfully or u can use Cefixime for average of 10 days. If u have any doubts u shd consult the treating doctor. Of course the bacteria from the initial culture report shd show that it is susceptible to Cefixime. If there is a doubt about the diagnosis u can take another blood culture before starting the med ...Read more
See doctor: Since there are many causes for a chronic cough (lasting more than 3 monrh? ) one needs to establish the cause before treating it. Antibiotic does not help a viral infection and its overuse has created MRSA. If you have a persistent fever, you may need to get a bronchoscopy. Since most chronic coughs are caused by more than a single factor, I suggest that you consult an allergist or pulmonologi ...Read more
Find cause of N & V.: Fibromyalgia is a syndrome of generalized pain and weakness in numerous parts of body. It is called a syndrome because one can not find any objective evidence of a problem. One mistake the pt and doc make is that once a person is labelled as having "fibromyalgia", there is a trap other sx are part of the syndrome: n & v is not. Doc needs to look for true cause, then rx will become clear. ...Read more